MAUDE Adverse Event Report: CORDIS CORPORATION BRITE TIP RADIANZ; INTRODUCER, CATHETER

CORDIS CORPORATION BRITE TIP RADIANZ; INTRODUCER, CATHETER
Catalog Number 687280135
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the insertion of the 6f 135cm brite tip radianz guiding sheath at the superficial femoral artery (sfa) via radial approach was difficult and the tip became frayed.A 6f 110cm brite tip radianz guiding sheath was used instead.Insertion was successful and the procedure continued.There were no reports of patient injury.No additional information was able to be obtained.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the insertion of the 6f 135cm brite tip radianz guiding sheath at the superficial femoral artery (sfa) via radial approach was difficult and the tip became frayed.A 6f 110cm brite tip radianz guiding sheath was used instead.Insertion was successful and the procedure continued.There were no reports of patient injury.No additional information was able to be obtained.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18336971 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter sheath introducer (csi) insertion difficulty and brite tip/distal tip frayed/split/torn¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.It is possible that attempting to advance the device against resistance may have contributed to the frayed condition that then occurred.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿avoid the use of the brite tip radianz¿ guiding sheath in vasculature with extreme tortuosity, calcified plaque or thrombus.If resistance is felt upon insertion or withdrawal, investigate the cause before continuing¿ based on the information available for review, there is no indication to suggest that the reported incident could be related to the design or manufacturing process of the units.No preventative or corrective actions will be taken at this time.

Brand Name
BRITE TIP RADIANZ
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22516563
Report Number9616099-2025-01124
Device Sequence Number20821197
Product Code DYB
UDI-Device Identifier20705032081211
UDI-Public(01)20705032081211(17)260630(10)18336971
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number687280135
Device Lot Number18336971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown